# SDR ASAA2013081095778

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,849 hours, 6,507 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10459
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 20,860 hours, 6,509 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES WITH MASTER CAUTION PUSHED.  ACFT GROUNDED.  REPLACED TEMPERATURE CONTROL VALVE IAW AMM 21-51-10, OPS CHECK GOOD.
